| Catalog Number |
MP1000-C |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxplus needless connector was separated the following information was received by the initial reporter with the following: it was reported by the customer that quadfuse iv connection plastic luer lock fell off causing the quadfuse with meds to become disconnected from the patient iv.
Additional Manufacturer Narrative
Mdr made in error it was duplicate.
Event or Problem Description
Error.